International Journal of Statistics and Applications

International Journal of Statistics and Applications is a fully refereed international journal, which publishes original research papers and survey articles in all areas of statistics and applications. It is a broad based journal covering all branches of statistical sciences and their applications in medical, agricultural, econometric, physical or social sciences and industry, commerce and government and other scientific disciplines.


ICV 2015: 75.12; ICV 2016: 83.70 h5-index: 7, h5-median: 8
(Based on Google Scholar Metrics(June 2017))

Editor-in-chief: Rosaria Lombardo
p-ISSN: 2168-5193
e-ISSN: 2168-5215

Website: http://journal.sapub.org/statistics




Volume 9, Number 4, 2019

  • Articles
Second Order Regression with Two Predictor Variables Centered on Mean in an Ill Conditioned Model
Ijomah Maxwell Azubuike
pp. 101-110
DOI: 10.5923/j.statistics.20190904.01   98 Views  53 Downloads
This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.
  Abstract   References   Full-Text PDF   Full-Text HTML
An Adaptive Test for Exponentiality Based on Empirical Quantile Function
Mbanefo S. Madukaife
pp. 111-116
DOI: 10.5923/j.statistics.20190904.02   47 Views  18 Downloads
This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.
  Abstract   References   Full-Text PDF   Full-Text HTML